MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. ULTRAVERSE RX PTA DILATATION CATHETER; PTA BALLOON DILATATION CATHETER

BARD PERIPHERAL VASCULAR, INC. ULTRAVERSE RX PTA DILATATION CATHETER; PTA BALLOON DILATATION CATHETER
Model Number U4150210RX
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The lot numbers for three malfunctions were provided and lot history reviews were performed.One device has been returned for evaluation; the evaluation confirmed a material rupture.The device has not been returned for two malfunctions; therefore, two investigations are inconclusive as no objective evidence has been provided to confirm any alleged deficiency with the device.Based upon the available information, a definitive root cause is unknown.The device is labeled for single use.
 
Event or Problem Description
This report summarizes three malfunctions.A review of the reported information indicated that model u4150210rx pta balloon dilatation catheter allegedly experienced a material rupture.This information was received from various sources.The three malfunctions involved three patients with no patient consequences.The age of two patients were (b)(6).One patient weighed (b)(6) kgs.One patient was reportedly male and one patient was reportedly female.All other patient information was not provided.

Brand Name
ULTRAVERSE RX PTA DILATATION CATHETER
Common Device Name
PTA BALLOON DILATATION CATHETER
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key9979837
Report Number2020394-2020-03095
Device Sequence Number2168269
Product Code LIT
UDI-Device Identifier00801741056239
UDI-Public(01)00801741056239
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/20/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberU4150210RX
Device Catalogue NumberU4150210RX
Device Lot NumberCMCP0246, CMDT0617
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/31/2020
Initial Report FDA Received Date04/20/2020
Patient Sequence Number1